RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 4, Pages 780–782 (Mi dan32595)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

Asymptotic representations of solutions of linear differential equations in the case of multiple elementary divisors of the characteristic equation

N. N. Moiseev

Computing Centre, USSR Academy of Sciences

Full text: PDF file (289 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.911
Received: 04.07.1966

Citation: N. N. Moiseev, “Asymptotic representations of solutions of linear differential equations in the case of multiple elementary divisors of the characteristic equation”, Dokl. Akad. Nauk SSSR, 170:4 (1966), 780–782

Citation in format AMSBIB
\Bibitem{Moi66}
\by N.~N.~Moiseev
\paper Asymptotic representations of solutions of linear differential equations in the case of multiple elementary divisors of the characteristic equation
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 4
\pages 780--782
\mathnet{http://mi.mathnet.ru/dan32595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0210990}
\zmath{https://zbmath.org/?q=an:0219.34016}


Linking options:
  • http://mi.mathnet.ru/eng/dan32595
  • http://mi.mathnet.ru/eng/dan/v170/i4/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Eliseev, “Singular perturbation theory for systems of differential equations in the case of multiple spectrum of the limit operator. I, II”, Math. USSR-Izv., 25:2 (1985), 315–357  mathnet  crossref  mathscinet  zmath
    2. S. A. Lomov, A. G. Eliseev, “Asymptotic integration of singularly perturbed problems”, Russian Math. Surveys, 43:3 (1988), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. M. Dzhuraev, “Sovremennoe sostoyanie teorii singulyarnykh vozmuschenii”, Trudy Vserossiiskoi nauchnoi konferentsii (26–28 maya 2004 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2004, 79–82  mathnet  elib
    4. M. K. Kerimov, “On the 90th anniversary of the birthday of Academician Nikita Nikolaevich Moiseev”, Comput. Math. Math. Phys., 48:9 (2008), 1447–1453  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:20
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019